# SDR DALA2020102603469

- Difficulty date: October 24, 2020
- Submitted: October 26, 2020
- Operation: Air carrier
- Aircraft: N589NW
- Make and model: Boeing 757351
- Aircraft serial: 32989
- Aircraft time: 61,745 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INITIAL INSPECTION:CRACK ON FLOOR BEAM STABILIZER STRAP AT STA 1651 AND RBL 25, W4.  STRAP REPAIRED, PER SRM 53-00-51.
